| Model Number |
8120 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had dose cord press failure.There was no patient involvement.
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52 (f)(11)(iii), the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.